Deakin University
Browse

File(s) under embargo

Linear and cyclic distance-three labellings of trees

journal contribution
posted on 2024-01-17, 03:12 authored by Deborah King, Yang Li, Sanming Zhou
Linear and cyclic distance-three labellings of trees

History

Journal

Discrete Applied Mathematics

Volume

178

Pagination

109-120

ISSN

0166-218X

Language

en

Publisher

Elsevier BV

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC